# SDR USAA2012072600019

- Difficulty date: June 29, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON EMERGENCY EXIT DOOR 843 INNER FRAME SEGMENT BETWEEN FR38 TO FR39 & BETWEEN BEAM 1 TO BEAM 3.  REPLACED EMERGENCY EXIT DOOR 843 INNER FRAME SEGMENT IAW EO 5210Y228.
